MathSciNet Relay Station
MathSciNet bibliographic data
MR619291 62H20 (62G99)
Schweizer, B.; Wolff, E. F. On nonparametric measures of dependence for random variables. Ann. Statist. 9 (1981), no. 4, 879–885.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement